# SDR 00FDEA00625

- Difficulty date: September 5, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N448FE
- Make and model: Airbus A310-221
- Aircraft serial: 260
- Aircraft time: 32,432 hours, 23,420 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Malfunctioned
- Location: Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFT 20 MIN OF FLT A/C HAD A AIR TURNBACK DUE TO TOO MUCH PRESS NEEDED TO OPERATE ELEVATOR.  AC RETURN TO LAX.
